# SDR AALA201711179008

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 6,061 hours, 2,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151036
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF EMERGENCY LIGHTS,  CIDS1 EMERGENCY POWER SUPPLY UNIT DISPLAYED AFT LEFT BATTERY FAULT. REPLACED THE POWER SUPPLY UNIT IAW AMM 33-51-38.
